Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

34th week of pregnancy, have loose stools. On Adalat to avoid preterm labor. Should I worry ?

Hi, i am into my 34 week pf pregnancy & for the past 3-4 weeks am having loose stools, on some days i pass stool atleast 3 times. I am on Adalat to avoid preterm labour. I have already repirte this to my gynae & he was concerned about it, should i be concerned as i feel whatever i eat is immediately being expelled by my body & baby is not getting enough nutrients, baby's weight is also on the lower side. Please help...thanks
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi and thanks for the query,
Having lose stools on pregnancy for sure deserves a proper evaluation. It shall be important to know if you have had any recent change in diet, any other symptoms like abdominal pain and fever, and whether the stools contain blood or not. It s important to get these lose stools stopped because it could lead to dehydration and even malnutrition with repercussions on the baby for sure.
I suggest a proper stool examination, a stool culture and an evaluation of the diet for any recent changes and exclusion of intolerance to any particular foods. A coordinated collaboration between a gastroenterologist and your gynecologist would be worthwhile if symptoms are actually persistent.
However, it could be important now to monitor the baby s weight with repeat obstetric ultrasounds.
thanks and best regards,
Luchuo, MD.
Answered: Sat, 6 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor